# SDR SWAA2022081235873

- Difficulty date: July 28, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,916 hours, 9,391 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED RBL 8 WL 167.68 / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[11] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[12] VERIFIED CORRECTIVE ACTION STEP 11. VERIFIED OK TO INSTALL.;[13] INSTALLED LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE REPAIR PARTS LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID:ATS758 S/N:1971 DUE:08/2022.;
